# SDR 96ZZZX4944

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4952T
- Make and model: Cessna TR182
- Aircraft serial: R18201802
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Condition: Deteriorated
- Location: Vacuum
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM HOSES NEEDED TO BE REMOVED FROM THE AIRCRAFT INSTRUMENT GYROS FOR INSTRUMENT REPLACEMENT.  UPON REMOVAL, THE HOSE INNER AND OUTER CASINGS CRUMBLED.  SUGGEST REPLACEMENT OF IMPERIAL EASTMAN HOSE WITH AEROQUIP '306' LOW PRESSURE HOSE.  CONDITION IS NOT READILY DETECTABLE EXTERNALLY. THE HOSE CAN BE IDENTIFIED BY A RED INNERTUBE COVERED WITH FABRIC AND A BLACK OUTER CASING.
